MAUDE Adverse Event Report: SYNTHES GMBH TRAUMACEM V+ BONE CEMENT INJECTABLE

SYNTHES GMBH TRAUMACEM V+ BONE CEMENT INJECTABLE
Catalog Number 07.702.040S
Medical Device Problem Codes Migration or Expulsion of Device (1395); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent orif surgery for trochanteric fracture with the cement.After the surgeon applying the compression, the cement was coming out and the mixer handle could not be moved up or down.The surgery was completed successfully with no delay.No further information is available.
 
Event or Problem Description
Additional information received states the patient was stable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, d9 corrected: g1 the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found cement had sealed inside the cartridge causing the handle to get stuck in the mixture.Once the cement has hardened the internal components are unable to be disassembled for further analysis.Leakage and mixing issues are not able to be corroborated.The surgical technique guide pfna rev.Ac states the following.Precaution: ensure that the powder and liquid component are thoroughly mixed before starting cement transfer.Note: during preparation, mixing and injection always handle the mixing device by gripping the blue part located directly below the transparent cartridge.If the transparent part is gripped, the body heat from the user¿s hand might result in a shorter working time than intended.A dimensional inspection was not performed since it was not applicable to the complaint condition.The cement retain sample test was requested to osartis for the finished device (07.702.040s) and no deviations were found.A functional evaluation was unable to be performed due to the condition of the complaint.Given the properties of the device we are unable to replicate the reported condition.The overall complaint was not confirmed as the observed condition of the traumacem v+ bone cement injectable would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part:07.702.040s, lot: 4l53760, manufacturing site: werk selzach, supplier: (b)(4), release to warehouse date: 21 nov 2024, expiration date: 01 nov 2027.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRAUMACEM V+ BONE CEMENT INJECTABLE
Common Device Name
BONE CEMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22390986
Report Number8030965-2025-06757
Device Sequence Number9024394
Product Code LOD
UDI-Device Identifier10886982262257
UDI-Public(01)10886982262257(17)271101(10)4L53760
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.702.040S
Device Lot Number4L53760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/09/2025
08/12/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/10/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown